# SDR COMA0760728

- Difficulty date: December 14, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N713CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7245
- Aircraft time: 23,180 hours, 21,155 cycles
- Engine: Ge CF343A1
- Engine time: 22,975 hours, 20,321 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 601509199
- Part serial: 66115187
- Condition: Faulty
- Location: Rt Engine
- Part time: 87 hours, 72 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 9658 - DURING CRUISE FLIGHT RECEIVED A RIGHT ENGINE OIL PRESSURE WARNING MESSAGE, CREW DECLARED AN EMERGENCY, PERFORMED AN I.F.S.D. AND DIVERTED TO MDT.  FLIGHT LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT ENGINE OIL PRESSURE TRANSDUCER.
